Loss of balance and dizziness - though not true vertigo - is a common symptom. Treatment can lessen the problem, as will LIGHT exercise. The problem that I had was that a: I shuffled and stumbled, discouraging me from moving much, b: the crushing fatigue also reduced both the desire and ability to move much. I didn't realize how much I shuffled until I walked with a friend and discovered that I COULD walk, but I had to concentrate on doing so. Brain fog - the "hereafter" syndrome goes along with it.
Remember, these thugs rarely travel alone. The entire list of co-infections can be along for the ride but not all of them respond to the same therapy. Herbs can be very helpful in assisting the abx, both during and after the course of abx.
Probiotics, especially those that are enterically coated and in large cfu concentrations - 300+ Billion per day minimum, taken at least 4 hours apart from the abx is also necessary to rebuild the microbiome destroyed by the abx.
This isn't a sprint. It's a grind.
Don't mean to hijack this thread, but wanted to respond t9 something you posted in another thread about
doxycycline causing you neuropathy. I suspect this might be my issue. If i take more than my regular dose of 100mg x 2 day my sfn in my legs worsens. I tried 400mg a day and could not tolerate.
Can i ask what dose you were at? You said you switched to mino with good results other than gi issues?
I have told this to my LLMD, but he doesn't seem to have any answers.